MathSciNet Relay Station
MathSciNet bibliographic data
MR1430738 (98b:58142) 58F21 (13P99 34C05 34C35)
Jacquemard, A.; Khechichine-Mourtada, F. Z.; Mourtada, A. Algorithmes formels appliqués à l'étude de la cyclicité d'un polycycle algébrique générique à quatre sommets hyperboliques. (French) [Formal algorithms applied to the study of the cyclicity of a generic algebraic polycycle with four hyperbolic vertices] Nonlinearity 10 (1997), no. 1, 19–53.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement